Hölder estimates for trajectories of differential inclusions and HJB equations with state constraints

Giancarlo Facchi 1 Daniel Hoehener 2
2 C&O - Equipe combinatoire et optimisation
UPMC - Université Pierre et Marie Curie - Paris 6, CNRS - Centre National de la Recherche Scientifique : FRE3232
Abstract : We consider the differential inclusion x˙∈F(t,x) , with F measurable in t and Lipschitz in x, together with the state constraint x(t)∈Ω and prove the existence of neighboring trajectories lying in the interior of Ω. Using this result, we can characterize the Value Function of the Bolza Problem as the unique lower semicontinuous solution to the corresponding Hamilton-Jacobi-Bellman equation.
Type de document :
Article dans une revue
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.1079-1104. 〈10.1007/s00030-012-0198-6〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00800194
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 13 mars 2013 - 12:56:28
Dernière modification le : vendredi 31 août 2018 - 08:47:05

Lien texte intégral

Identifiants

Collections

Citation

Giancarlo Facchi, Daniel Hoehener. Hölder estimates for trajectories of differential inclusions and HJB equations with state constraints. Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.1079-1104. 〈10.1007/s00030-012-0198-6〉. 〈hal-00800194〉

Partager

Métriques

Consultations de la notice

121